# SDR AALA2019080649015

- Difficulty date: August 2, 2019
- Submitted: August 6, 2019
- Operation: Air carrier
- Aircraft: N943NN
- Make and model: Boeing 737823
- Aircraft serial: 31177
- Aircraft time: 18,559 hours, 6,863 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 2061151
- Part serial: 889
- Condition: Unreliable
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS ON FINAL APPROACH, THE FLAPS TRAILING EDGE FAILED TO EXTEND WHEN INITIATING FLAPS 1. A SMALL SPLIT FLAP SITUATION OCCURRENCE WITH THE LEFT TRAILING EDGE FLAPS AT 1/2 OF 1 AND THE RIGHT TRAILING EDGE FLAPS INDICATING UP. WE ACCOMLISHED THE TRAILING EDGE FLAP ASYMMETRY CHECKLIST AND THE TRAILING EDGE FLAPS UP LANDING CHECKLIST WHICH EXTENDED THE LEADING EDGE DEVICES WITH MOMENTARY ACTUATION OF THE ALTERNATE FLAP SWITCH. LEADING EDGE DEVICES EXTENDED WITHOUT INCIDENT AND WE ACCOMPLISHED A NO FLAP LANDING TOUCHING DOWN AT APPROXIMATELY 183 KTS. MAINTENANCE PERFORMED GVI OF LEADING EDGE SLATS, TRAILING EDGE FLAPS, FLAP WELLS, AND HYDRAULIC BAY. NO DISCREPANCIES NOTED. REMOVED AND REPLACED FLAP POSITION INDICATOR IAW AMM 27-58-02. OPERATED FLAPS/SLATS FROM 0-40 SEVERAL TIMES. PERFORMED BITE CHECK OF FSEU IAW FIM 27-51-00, SMYD BITE CHECK IAW FIM 27-32-00, AND BITE CHECK PSEU IAW FIM 32-09-00. NO FAULTS NOTED.
